Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral closure of a cubic extension and applications


Author: Sheng-Li Tan
Journal: Proc. Amer. Math. Soc. 129 (2001), 2553-2562
MSC (2000): Primary 13B22, 14F05, 14E20
Published electronically: February 9, 2001
MathSciNet review: 1838377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we compute the integral closure of a cubic extension over a Noetherian unique factorization domain. We also present some applications to triple coverings and to rank two reflexive sheaves over an algebraic variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13B22, 14F05, 14E20

Retrieve articles in all journals with MSC (2000): 13B22, 14F05, 14E20


Additional Information

Sheng-Li Tan
Affiliation: Department of Mathematics, East China Normal University, Shanghai 200062, People’s Republic of China
Email: sltan@math.ecnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05902-0
PII: S 0002-9939(01)05902-0
Keywords: Cubic extension, integral closure, covering, vector bundle
Received by editor(s): October 18, 1999
Received by editor(s) in revised form: January 22, 2000
Published electronically: February 9, 2001
Additional Notes: This work is partially supported by the Kort Foundation and the Emmy Noether Research Institute for Mathematics. This research is also supported by NSFOY, the 973 Project Foundation and the Doctoral Program Foundation of EMC
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society